Alert archive / Indiana / Freeze Warnings in 2015
Freeze Warning 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Oct 16, 2015, 1:46 PM EDT for 39 counties in Indiana. It took effect at Oct 17, 2015, 3:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2015, 1:46 PM EDT (17:46 UTC)
- In effect from
- Oct 17, 2015, 3:00 AM EDT
- Expired
- Oct 17, 2015, 10:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1945 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275 WWUS73 KIND 161746 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 146 PM EDT FRI OCT 16 2015 ...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND SUNDAY MORNINGS THIS WEEKEND... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-170200- /O.UPG.KIND.FZ.A.0001.151017T0800Z-151017T1500Z/ /O.NEW.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/ /O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 146 PM EDT FRI OCT 16 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM EDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM EDT SATURDAY. THE FREEZE WATCH FOR LATE TONIGHT AND SATURDAY MORNING IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
4 follow-up statements
789 WWUS73 KIND 161925 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 325 PM EDT FRI OCT 16 2015 ...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND SUNDAY MORNINGS THIS WEEKEND... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-170330- /O.CON.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/ /O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 325 PM EDT FRI OCT 16 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
929 WWUS73 KIND 170131 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 931 PM EDT FRI OCT 16 2015 ...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND SUNDAY MORNINGS THIS WEEKEND... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-170945- /O.CON.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/ /O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 931 PM EDT FRI OCT 16 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN/TDUD
890 WWUS73 KIND 170649 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 249 AM EDT SAT OCT 17 2015 ...FROST AND FREEZING TEMPERATURES ARE POSSIBLE BOTH SATURDAY AND SUNDAY MORNINGS THIS WEEKEND... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-171500- /O.CON.KIND.FZ.W.0003.151017T0700Z-151017T1400Z/ /O.CON.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 249 AM EDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY SATURDAY MORNING...AND MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PUMA
518 WWUS73 KIND 171401 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1001 AM EDT SAT OCT 17 2015 ...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE TONIGHT AND EARLY SUNDAY MORNING... .THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION THROUGH THE WEEKEND. INZ021-028>031-035>049-051>057-060>065-067>072-172215- /O.EXP.KIND.FZ.W.0003.000000T0000Z-151017T1400Z/ /O.UPG.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/ /O.NEW.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1001 AM EDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO AROUND 30 DEGREES EARLY SUNDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RYAN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 16, 1:06 PM EDT, 40 minutes earlier.
Area forecast discussion, Oct 16, 1:06 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 106 PM EDT FRI OCT 16 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 148 AM EDT FRI OCT 16 2015 A LARGE...COOL HIGH PRESSURE SYSTEM WILL INVADE INDIANA TODAY AND REMAIN ACROSS THE AREA THROUGH THE MID OF NEXT WEEK. THIS WILL RESULT IN A CONTINUED STRETCH OF DRY WEATHER. SOME COOL AND DRY AIR WILL PUSH INTO CENTRAL INDIANA TODAY AND SATURDAY...AND THIS WILL LIKELY ALLOW FOR THE FIRST FROSTS AND FREEZES OF THE SEASON...OTHERWISE LOOK FOR BELOW NORMAL TEMPERATURES THIS WEEKEND...WITH A SLOW WARMING TREND BEGINNING AT THE START OF THE NEXT WORK WEEK. && .NEAR TERM /REST OF TODAY/... ISSUED AT 952 AM EDT FRI OCT 16 2015 CHILLY MORNING WITH CLEAR SKIES ACROSS THE FORECAST AREA AS LARGE HIGH PRESSURE OVER THE UPPER MIDWEST EXPANDS INTO THE AREA. TEMPS WERE PRIMARILY IN THE 40S AS OF 1330Z WITH COOL NORTHWEST WINDS. NOT MUCH CHANGE NEEDED FOR THE MORNING UPDATE. THE HIGH WILL CONTINUE TO PUMP PROGRESSIVELY DRIER AIR INTO THE REGION THROUGH THE COURSE OF THE DAY. WITH THAT BEING SAID...FAVORABLE CYCLONIC FLOW ALOFT OFF THE GREAT LAKES WILL SUPPORT CU FORMATION EXPANDING SOUTHEAST INTO NORTHEAST COUNTIES THIS AFTERNOON. DESPITE SUBSIDENCE IN THE BOUNDARY LAYER...PRESENCE OF LOW LEVEL THERMAL TROUGH SUPPORTS AT LEAST FEW TO SCATTERED CU DEVELOPMENT ELSEWHERE ACROSS CENTRAL INDIANA THIS AFTERNOON. REGARDLESS...SHOULD SEE PLENTY OF SUN WITH GUSTY NORTHWEST WINDS. BASED ON LOW LEVEL THERMAL GUIDANCE...LOWERED HIGHS A DEGREE OR TWO MOST LOCATIONS. ON A SEPARATE NOTE...PLAN ON MAKING FINAL DECISIONS ON ANY UPGRADES TO OUR FREEZE WATCH HEADLINE FOR TONIGHT/EARLY SATURDAY ONCE 12Z DATA ARRIVES. MOST LIKELY EARLY AFTERNOON TIMEFRAME. ZONE AND GRID UPDATES OUT. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 148 AM EDT FRI OCT 16 2015 MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE TEMPS. GFS AND NAM ARE BOTH IN GOOD AGREEMENT ON THE LARGE HIGH PRESSURE SYSTEM CONSUMING THE AREA THROUGH SUNDAY NIGHT AND BEYOND. FORECAST SOUNDINGS SHOW UNATTAINABLE CONVECTIVE TEMPS THROUGH SUNDAY AND THE COLUMN REMAINS DRY. THUS WILL EXPECT MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS. MODELS SUGGEST NW TO N SURFACE FLOW WILL CONTINUE UNTIL AT LEAST SUNDAY AS THE LARGE SURFACE HIGH TO THE WEST BUILDS ACROSS THE THE GREAT LAKES AND THE OHIO VALLEY. AMID THIS NW FLOW COLD AIR ADVECTION IS EXPECTED TO PERSIST ALSO. THUS WILL CONTINUE TO TREND LOWS COOLER THAN MAVMOS. AS FOR HIGHS...WITH VERY DRY AIR IN PLACE ALONG WITH A DRY GROUND...WILL TREND HIGHS AT OR MAYBE EVENING SLIGHTLY WARMER THAN MAVMOS...STILL THIS WILL REMAIN COOLER THAN MAVMOS. SURFACE HIGH FINALLY BEGINS TO DRIFT EAST OF CENTRAL INDIANA ON SUNDAY AND SUNDAY NIGHT AND COLD AIR ADVECTION WILL COME TO AN END AS SW SURFACE FLOW BEGINS. GIVEN THE SW FLOW WILL TREND TEMPS WARMER THAN GUIDANCE AT THAT TIME AS WARM AIR ADVECTION TAKES OVER. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 210 AM EDT FRI OCT 16 2015 THE INITIALIZATION PROVIDED BY THE REGIONAL SOFTWARE WILL BE USED. FORECAST CONFIDENCE IS QUITE HIGH THROUGH WEDNESDAY. ALL RELEVANT FIELDS AGREE AS HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTROL INDIANA WEATHER. STARTING WEDNESDAY NIGHT CONFIDENCE DROPS TO LOW LEVELS. THE REASON IS VERY DIFFERENT HANDLING BETWEEN THE EUROPEAN MODEL AND THE GFS OF A SHORT WAVE AFFECTING THE AREA. && .AVIATION /DISCUSSION FOR 161800Z TAF ISSUANCE/... ISSUED AT 1255 PM EDT FRI OCT 16 2015 VFR THROUGH THE PERIOD. COULD SEE FEW TO SCATTERED CU SNEAK INTO KLAF AND KIND THIS AFTERNOON AROUND 3-4 KFT BUT NOT EXPECTING A CEILING. NORTHWESTERLY WINDS AROUND 8-12 KTS WITH GUSTS OF 18-22 KTS SHOULD DEVELOP SHORTLY IF NOT ALREADY OCCURRING AT THE SITES AND THEN SHOULD PERSIST THROUGH AROUND 23Z. WINDS SHOULD REMAIN AROUND 3-5 KTS DURING THE OVERNIGHT OUT OF THE NORTHWEST. SATURDAY EXPECT TO SEE WINDS PICK BACK UP BY MID MORNING TO AROUND 9-12 KTS OUT OF THE NORTHWEST. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...RYAN SHORT TERM...PUMA LONG TERM....JK AVIATION...CP
Hazardous weather outlook, Oct 16, 3:30 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 330 AM EDT FRI OCT 16 2015 INZ021-028>031-035>049-051>057-060>065-067>072-170730- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 330 AM EDT FRI OCT 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: WIDESPREAD FROST IS POSSIBLE LATE TONIGHT. HAZARDS: FROST. TIMING : AFTER 200 AM SATURDAY. DISCUSSION: A COOL HIGH PRESSURE SYSTEM WILL BUILD ACROSS CENTRAL INDIANA LATE TONIGHT PROVIDING IDEAL CONDITIONS FOR FROST FORMATION. COVER ANY OUTDOOR PLANTS THAT MAY BE SENSITIVE TO FROST OR FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: WIDESPREAD FROST AND FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING. DISCUSSION: COOL SURFACE HIGH PRESSURE WILL BE THE DOMINANT FEATURE THROUGH EARLY NEXT WEEK. LOW TEMPERATURES FALLING AT OR BELOW FREEZING ARE POSSIBLE EARLY SUNDAY MORNING. THE MAIN IMPACT WILL BE THE FIRST POTENTIAL WIDESPREAD FROST AND FREEZE. THE NEXT BEST CHANCE FOR PRECIPITATION WILL COME MID WEEK NEXT WEEK AS A FRONTAL SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Freeze Warnings in Indiana, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.